×

Large deviations for squared radial Ornstein-Uhlenbeck processes. (English) Zbl 1075.62535

Radial Ornstein-Uhlenbeck processes are considered in the paper. Their squares are expressed as strong solutions of a SDE containing two parameters: \(\delta >0\) and \(b\in {\mathbb R}\). The author investigates the maximum likelihood estimator of \((\delta ,b)\) and contributes with large deviations for it.

MSC:

62F12 Asymptotic properties of parametric estimators
60F10 Large deviations
60J60 Diffusion processes
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Abken, P.A., 1993. Innovations in modeling the term structure of interest rates. In: Financial Derivatives: New Instruments and Their Uses. Federal Reserve Bank of Atlanta, Atlanta.
[2] Athreya, K.B.; Ney, P.E., Branching processes, (1972), Springer Berlin, Heidelberg, New York · Zbl 0259.60002
[3] Bercu, B., On large deviations for the Gaussian autoregressive process in the stable, unstable and explosive cases, Bernoulli, 7, 299-316, (2001) · Zbl 0981.62072
[4] Bercu, B.; Rouault, A., Sharp large deviations for the ornstein – uhlenbeck process, Theory of probab. appl., 46, 74-93, (2001) · Zbl 1101.60320
[5] Bercu, B.; Gamboa, F.; Rouault, A., Large deviations for quadratic forms of Gaussian stationary processes, Stochastic process. appl., 71, 75-90, (1997) · Zbl 0941.60050
[6] Bercu, B.; Gamboa, F.; Lavielle, M., Sharp large deviations for Gaussian quadratic forms and applications in statistics, ESAIM probab. statist., 4, 1-24, (2000) · Zbl 0939.60013
[7] Bollerslev, T., Zhou, H., 2000. Estimating stochastic volatility diffusion using conditional moments of the integrated volatility. Working Paper, Duke University. · Zbl 1020.62096
[8] Chen, R.R.; Scott, L., Pricing interest rate options in a two-factor cox – ingersoll – ross model on the term structure, Rev. financial stud., 5, 613-636, (1992)
[9] Cox, J.C.; Ingersoll, J.E.; Ross, S.A., A theory of the term structure of interest rates, Econometrica, 53, 385-407, (1985) · Zbl 1274.91447
[10] Dembo, A.; Zeitouni, O., Large deviations via parameter dependent change of measure and an application to the lower tail of Gaussian processes, () · Zbl 0837.60024
[11] Dembo, A.; Zeitouni, O., Large deviations techniques and applications, (1998), Springer Berlin · Zbl 0896.60013
[12] Duffie, D.; Pan Jun, J.; Singleton, K., Transform analysis and asset pricing for affine jump-diffusions, Econometrica, 68, 6, 1343-1376, (2000) · Zbl 1055.91524
[13] Florens, D.; Pham, H., Large deviations in estimation of an ornstein – uhlenbeck model, J. appl. probab., 36, 60, (1999) · Zbl 0978.62070
[14] Florens-Landais, D.; Gautherat, E.; Nisipasu, E., Asymptotic expansions and large deviations in estimation of an ornstein – uhlenbeck model, C. R. acad. sci., 327, 205-210, (1998) · Zbl 0915.62070
[15] Garcia, R., Leurs, M.A., Renault, E., 2001. Estimation of objective and risk neutral distributions based on moments of integrated volatility. Preprint Cirano, Montréal.
[16] Göing-Jaeschke, A., Yor, M., 1999. A survey and some generalizations of Bessel processes. Preprint 509, Laboratoire de Probabilités et Modèles Aléatoires.
[17] Kawazu, K.; Watanabe, S., Branching processes with immigration and related limit theorems, Theory probab. appl., 16, 36-54, (1971)
[18] Lebedev, N., Special functions and their applications, (1972), Dover New York · Zbl 0271.33001
[19] Mellein, B., Kac functionals of diffusion processes approximating critical branching processes, Bol. soc. mat. mex. II, 28, 95-107, (1983) · Zbl 0573.60080
[20] Overbeck, L., Estimation for continuous branching processes, Scand. J. statist., 25, 111-126, (1998) · Zbl 0905.62083
[21] Overbeck, L.; Rydén, T., Estimation in the cox – ingersoll – ross model, Econometric theory, 13, 430-461, (1997)
[22] Pitman, J.; Yor, M., A decomposition of Bessel bridges, Z. wahrsch. verw. geb., 59, 425-457, (1982) · Zbl 0484.60062
[23] Revuz, D.; Yor, M., Continuous martingales and Brownian motion, (1999), Springer Berlin · Zbl 0917.60006
[24] Rockafellar, R.T., Convex analysis, (1970), Princeton University Press Princeton · Zbl 0229.90020
[25] Shiga, T.; Watanabe, S., Bessel diffusions as a one-parameter family of diffusion processes, Z. wahrsch. verw. geb., 27, 37-46, (1973) · Zbl 0327.60047
[26] Yor, M., 1992. In: Some aspects of Brownian Motion, Part I: Some Special Functionals, Lectures in Mathematics, ETH Zürich. Birkhäuser, Basel, 1992. · Zbl 0779.60070
[27] Yor, M.; Zani, M., Large deviations for the Bessel clock, Bernoulli, 7, 351-362, (2001) · Zbl 0993.60082
[28] Zani, M., 2000. Grandes déviations pour des fonctionnelles issues de la statistique des processus. Thèse, Orsay.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.